# SDR CHQA200800058

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 9,655 hours, 7,877 cycles
- Engine: Allsn AE3007A
- Engine time: 11,762 hours, 10,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG TO GSP - DURING CLIMB, THE CREW RECEIVED A BLEED 2 LEAK MESSAGE ON EICAS.  THE AIRCRAFT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE BLEEDS AND INSPECTED FOR LEAKS.  A LEAK WAS FOUND AT JOINT 4 AND AFTER REPLACING THE O-RINGS AT JOINT FOUR THERE WERE NO FURTHER LEAKS FOUND.
